MAUDE Adverse Event Report: ETHICON INC. BLAKE 7MM FLAT FULL; CATHETER, IRRIGATION

ETHICON INC. BLAKE 7MM FLAT FULL; CATHETER, IRRIGATION
Model Number 2211
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Event or Problem Description
It was reported a patient underwent an initial diagnosis for malignant breast tumor on (b)(6) 2020, and a drain was used.When placed, it unraveled.Attempted to attach, but it would not create vacuum.No patient consequences reported.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/19/2021.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate product complaint # (b)(4).Date sent to the fda: 4/19/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/12/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE 7MM FLAT FULL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08876
MDR Report Key11010659
Report Number2210968-2020-09923
Device Sequence Number19049766
Product Code GBX
UDI-Device Identifier10705031003477
UDI-Public10705031003477
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Model Number2211
Device Catalogue Number2211
Device Lot NumberJ1914843
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer03/24/2021
04/28/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date04/19/2021
05/12/2021
Patient Sequence Number1
Patient Age33 YR